# SDR CA960419007

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 85316
- Condition: Blocked  Inlet
- Location: Nr 1 Aft Boost
- Component: Hydroaire
- Stage of operation: IN
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

(CAN)DURING PRESTART #1 AFT FUEL BOOST PUMP PRESSURE LIGHT REMAINED ON WHILE TESTING FUEL PUMPS INLET PORTS OF PUMP. FOUND BLOCKED BY METAL FOIL SELF ADHESIVE LABEL WHICH HAD COME DETACHED FROM THE PUMP. L ABEL FROM PUMP SUPPLIER. PUMP HAD BEEN IN AIRCRAFT FOR 13 MONTHS WITH NO SNAGS.
